Bulletin of the American Mathematical Society

Preface

Arnold Dresden

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 57Number 1, Part 2 (1951), 1.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183515888

Mathematical Reviews number (MathSciNet)
MR1565278

Citation

Dresden, Arnold. Preface. Bull. Amer. Math. Soc. 57 (1951), 1. https://projecteuclid.org/euclid.bams/1183515888


Export citation